# SDR SWAA061237

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 34,112 hours, 28,933 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: 6970843
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LATCH BOLT OUT OF POSITION.  REPOSITIONED BOLT PER MM.
